Extended flexibility of Lyapunov exponents for Anosov diffeomorphisms


Journal article


Pablo D. Carrasco, Radu Saghin
to appear in Transactions of the American Math. Society, vol. 375(5), 2022, pp. 3411–3449


View PDF
Cite

Cite

APA
Carrasco, P. D., & Saghin, R. (2022). Extended flexibility of Lyapunov exponents for Anosov diffeomorphisms. To Appear in Transactions of the American Math. Society, 375(5), 3411–3449.

Chicago/Turabian
Carrasco, Pablo D., and Radu Saghin. “Extended Flexibility of Lyapunov Exponents for Anosov Diffeomorphisms.” to appear in Transactions of the American Math. Society 375, no. 5 (2022): 3411–3449.

MLA
Carrasco, Pablo D., and Radu Saghin. “Extended Flexibility of Lyapunov Exponents for Anosov Diffeomorphisms.” To Appear in Transactions of the American Math. Society, vol. 375, no. 5, 2022, pp. 3411–49.